Remicade and High Pressure. Anyone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Nov 2008
Total Posts : 44
   Posted 1/6/2010 7:18 AM (GMT -6)   
In the past year my BP has slowly been creeping up and it could  be for several reasons.
I see that one of the side effects of Remicade is high BP. I am on high dosages of  Remicade (1000mg every 6 weeks) and it seems to be doing the work.
It has caused me to put on weight which can't help the Blood pressure but is the BP caused by a reaction to the Remicade?
Anyone that could shed some light please let me know.

Veteran Member

Date Joined Jan 2009
Total Posts : 829
   Posted 1/6/2010 8:57 AM (GMT -6)   
I thought that Remicade made your BP drop not go up.
Well after I started Remicade I went from 117/75 to 100/60

When the nurses take your BP when you are getting an infusion they are checking if your BP is dropping.
25 year old female
Diagnosed with :
Endometriosis march 2007
Anxiety disorder august 2007
CD/UC they dont know witch October 2008
Autoimmune Hepatitis in July 2009

Medication - Asacol, Pariet, Cipralex and Cerazette.
Past medication Remicade
My wonderful dogs :) ~ ~

Regular Member

Date Joined Nov 2008
Total Posts : 44
   Posted 1/6/2010 10:01 AM (GMT -6)   
During the infusion my BP stays pretty much stable. Its in the weeks after that I am having the high BP
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 4:41 AM (GMT -6)
There are a total of 2,710,436 posts in 298,897 threads.
View Active Threads

Who's Online
This forum has 153443 registered members. Please welcome our newest member, mkjhgfredsw.
163 Guest(s), 5 Registered Member(s) are currently online.  Details
Georgia Hunter, Celeste15, VLou*, WorriedUCer, Mad Martha

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer